# SDR DALA2022060603952

- Difficulty date: June 1, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 76,771 hours, 18,884 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Binding
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 #4 L DOOR ARM INDICATOR DOES NOT INDICATE FULLY DISARMED. CORRECTIVE ACTION: REMOVED SLIDE COVER AND FOUND SLIDE WOULD NOT DISARM DUE TO LANYARD BINDING IN ARMING MECHANISM. FREED ARMING MECHANISM AND CYCLED ARM/DISARM OPS CHECK NML PER B757 AMM 52-11. (8676482)
